# SDR ASOA201001583

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 12,775 hours, 11,283 cycles
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRLEAD INTERCOSTAL CLIP AT RBL 27 FS 484.00 IS CRACKED.  REPAIRED PANEL 282AZ IAW MM 25-52-21, STEPS B1-8.  NEEDS 1559A/B APPLIED.  APPLIED 1559A/B IAW CMM 25-52-21 STEPS 9 AND 10.  (CLOSED)
